Volume 9, June 2005
|Page(s)||165 - 184|
|Published online||15 November 2005|
Asymptotic behavior of differential equations driven by periodic and random processes with slowly decaying correlations
Laboratoire de Statistique et Probabilités,
Université Paul Sabatier,
118 route de Narbonne,
31062 Toulouse Cedex 4, France; email@example.com
Revised: 8 November 2004
Revised: 9 February 2005
We consider a differential equation with a random rapidly varying coefficient. The random coefficient is a Gaussian process with slowly decaying correlations and compete with a periodic component. In the asymptotic framework corresponding to the separation of scales present in the problem, we prove that the solution of the differential equation converges in distribution to the solution of a stochastic differential equation driven by a classical Brownian motion in some cases, by a fractional Brownian motion in other cases. The proofs of these results are based on the Lyons theory of rough paths. Finally we discuss applications in two physical situations.
Mathematics Subject Classification: 34F05 / 60F05 / 60G15
Key words: Limit theorems / stationary processes / rough paths.
© EDP Sciences, SMAI, 2005
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.